# SDR ASOA201200646

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 18,719 hours, 17,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT IS VERY WEAK AND DIM.  R & R CAPTAIN'S FLASHLIGHT. OPS CHECKED GOOD IAW AMM 25-60-00.
